# SDR UALA2010110804123

- Difficulty date: November 6, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 40,727 hours, 10,736 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Unsecure
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG FIRE LP 2 ON STATUS PAGE. RESEATED FIRE LOOP CARDS M683, M684, M689 AND M690 FOR RIGHT ENGINE INDICATION AND DETECTION. OPS OKAY PER MM.
